# SDR ASAA2022012937282

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,510 hours, 14,756 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHED ON RESET AND ILLUMINATED AGAIN ON RECALL. QRH COMPLETED. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL - BITE PROCEDURE REF B737-800 FIM 21-62 TASK 801. TEST INDICATED FLIGHT DECK TRIM VALVE FAULT ON # 2 PZTC. PERFORMED FIM 21-62 TASK 831 AND FAULT RESET. PER FIM NO FURTHER ACTION NECESSARY. ETOPS GROUND VERIFICATION TEST GOOD. OK FOR SERVICE. RECALL INDICATED NO FAULTS.
